Lemsip Max Cold & Flu With Decongestant Lemon 10 Sachets
- Brand: Lemsip
- Product Code: 5000158063938
- Availability: In Stock
- Save $1.90
- RRP: $11.89
- Ex Tax: $9.08
or 4 payments of $2.50 with Info
Each Sachet contains Paracetamol 1000mg & Phenylephrine Hydrochloride 12.2mg
Use this Lemsip for temporary relief of:
Blocked or runny nose
Headache & Fever
Body aches & pains
How much to take-
Adults & children over 12 years: 1 sachet
Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).
Keep to the recommended dose-
Adults: Do not use for more than a few days, unless advised by a doctor.
Adolescents & children over 12 years: Do not use for more than 48 hours unless advised by a doctor.
How to take-
Pour contents of sachet into mug & fill with hot, but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetner.
Contains Paracetamol. Keep out of reach of children.
Contains Phenylephrine. See your doctor before taking this medicine if you are